Follow
Minhyun Kim
Title
Cited by
Cited by
Year
Regularity for nonlocal problems with non-standard growth
J Chaker, M Kim, M Weidner
Calculus of Variations and Partial Differential Equations 61 (6), 227, 2022
392022
The Wiener criterion for nonlocal Dirichlet problems
M Kim, KA Lee, SC Lee
Communications in Mathematical Physics 400 (3), 1961-2003, 2023
242023
Harnack inequality for nonlocal problems with non-standard growth
J Chaker, M Kim, M Weidner
Mathematische Annalen 386 (1), 533-550, 2023
202023
Regularity estimates for fractional orthotropic p-Laplacians of mixed order
J Chaker, M Kim
Advances in Nonlinear Analysis 11 (1), 1307-1331, 2022
202022
Local regularity for nonlocal equations with variable exponents
J Chaker, M Kim
Mathematische Nachrichten 296 (9), 4463-4489, 2023
182023
Boundary regularity for nonlocal operators with kernels of variable orders
M Kim, P Kim, J Lee, KA Lee
Journal of Functional Analysis 277 (1), 279-332, 2019
162019
Regularity for fully nonlinear integro-differential operators with kernels of variable orders
M Kim, KA Lee
Nonlinear Analysis 193, 111312, 2020
142020
Generalized Evans–Krylov and Schauder type estimates for nonlocal fully nonlinear equations with rough kernels of variable orders
M Kim, KA Lee
Journal of Differential Equations 270, 883-915, 2021
102021
The concentration-compactness principle for the nonlocal anisotropic p-Laplacian of mixed order
J Chaker, M Kim, M Weidner
Nonlinear Analysis 232, 113254, 2023
82023
Supersolutions and superharmonic functions for nonlocal operators with Orlicz growth
M Kim, SC Lee
arXiv preprint arXiv:2311.01246, 2023
62023
Bourgain, Brezis and Mironescu theorem for fractional Sobolev spaces with variable exponents
M Kim
Annali di Matematica Pura ed Applicata (1923-) 202 (6), 2653-2664, 2023
42023
Gradient Riesz potential estimates for a general class of measure data quasilinear systems
I Chlebicka, M Kim, M Weidner
arXiv preprint arXiv:2307.15525, 2023
32023
Wolff potential estimates and Wiener criterion for nonlocal equations with nonstandard growth
M Kim, KA Lee, SC Lee
arXiv preprint arXiv:2312.16411, 2023
22023
Robust near-diagonal green function estimates
M Kassmann, M Kim, KA Lee
International Mathematics Research Notices 2023 (19), 16957-16993, 2023
22023
Curvature bound for Minkowski problem
K Choi, M Kim, T Lee
arXiv preprint arXiv:2304.11617, 2023
22023
Harnack inequality for fractional Laplacian-type operators on hyperbolic spaces
J Kim, M Kim, KA Lee
arXiv preprint arXiv:2108.08746, 2021
22021
The fractional -Laplacian on hyperbolic spaces
J Kim, M Kim, KA Lee
arXiv preprint arXiv:2210.07029, 2022
12022
Diameter estimate for planar dual Minkowski problem
M Kim, T Lee
arXiv preprint arXiv:2208.06284, 2022
12022
Harnack inequality for nonlocal operators on manifolds with nonnegative curvature
J Kim, M Kim, KA Lee
Calculus of Variations and Partial Differential Equations 61 (1), 22, 2022
12022
Perron solutions and boundary regularity for nonlocal nonlinear Dirichlet problems
A Björn, J Björn, M Kim
arXiv preprint arXiv:2406.05994, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–20